# SDR SWAA110688

- Difficulty date: January 29, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 12,342 hours, 7,521 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4141001220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EEPLS INOP BETWEEN ROW 10 TO ROW 13.  SECURED WIRES PER MM.
